MAUDE Adverse Event Report: NELLCOR PURITAN BENNETT IRELAND NELLCOR; OXIMETER

NELLCOR PURITAN BENNETT IRELAND NELLCOR; OXIMETER
Model Number PM1000N
Medical Device Problem Codes Failure to Analyze Signal (1539); Low Readings (2460); Misassembly During Maintenance/Repair (4054)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 12/21/2025
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that, during use, the device showed an absence of spo2 readings, repeated monitor signal dropouts, plethysmographic pattern dropouts, and a signal dropout lasting approximately five seconds (with spo2 values in the high 90s prior to this).The monitor then turned itself off and rebooted, causing a delay in monitoring for a few minutes.Although the monitor had previously undergone several repairs and a software update, the issues persisted.The monitor was replaced.No patient complications have been reported as a result of this event.
 
Additional Manufacturer Narrative
Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.
 
Additional Manufacturer Narrative
Additional information: d9, g3, h3, h4, h6 correction: d4 h3 evaluation summary: medtronic conducted an investigation based upon all information received.The device was available for evaluation.Functionally, the unit did not recognize the patient interface cable, restarted by itself and displaying error.It was reported that the device showed an absence of spo2 readings, repeated monitor signal dropouts, plethysmographic pattern dropouts, and a signal dropout lasting approximately five seconds (with spo2 values in the high 90s prior to this).The monitor then turned itself off and rebooted, causing a delay in monitoring for a few minutes.Although the monitor had previously undergone several repairs and software update, the issues persisted.The reported issues were confirmed.The most likely cause was traced to a component failure and age of the device.The manufacturing records for each device are thoroughly reviewed prior to release to ensure that it meets all medtronic quality specifications.A secondary review of the device history records found no potentially contributing factors.Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.

Brand Name
NELLCOR
Common Device Name
OXIMETER
Manufacturer (Section D)
NELLCOR PURITAN BENNETT IRELAND
micheal collins rd mervue
galway
EI 
Manufacturer (Section G)
NELLCOR PURITAN BENNETT IRELAND
micheal collins rd mervue
galway
EI  
Manufacturer Contact
mike bocchino
8200 coral sea st ne
mounds view, MN 55112-4391
8006464633
MDR Report Key23977892
Report Number8020893-2026-00002
Device Sequence Number10608871
Product Code DQA
UDI-Device Identifier10884521182530
UDI-Public(01)10884521182530(17)391231
Combination Product (Y/N)N
Initial Reporter CountryAS
PMA/510(K) Number
K141518
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 05/04/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberPM1000N
Device Catalogue NumberPM1000N
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/21/2025
Supplement Date Received by Manufacturer04/29/2026
Initial Report FDA Received Date01/06/2026
Supplement Report FDA Received Date05/04/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured10/06/2016
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Patient SexUnknown